Title of article
Two-loop renormalization of Wilson loop for Drell-Yan production
Author/Authors
A.V. Belitsky، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1998
Pages
8
From page
307
To page
314
Abstract
We study the renormalization of the Wilson loop with a path corresponding to the Drell-Yan lepton pair production in two-loop approximation of perturbation theory. We establish the renormalization group equation in next-to-leading order and find a process specific anomalous dimension ΓDY in the corresponding approximation.
Keywords
Wilson loop , Soft gluon resummation , Anomalous dimension , Renormalization group equation , Drell-Yan process
Journal title
PHYSICS LETTERS B
Serial Year
1998
Journal title
PHYSICS LETTERS B
Record number
910690
Link To Document